MAUDE Adverse Event Report: HistoSonics, Inc. Edison; Focused Ultrasound System For Non-Thermal, Mechanical Tissue Ablation

HistoSonics, Inc. Edison; Focused Ultrasound System For Non-Thermal, Mechanical Tissue Ablation
Catalog Number EDNTC1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Fever (1858); Necrosis (1971); Chills (2191); Low White Blood Cell Count (4433)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury

Brand Name
Edison
Common Device Name
Focused Ultrasound System For Non-Thermal, Mechanical Tissue Ablation
Manufacturer (Section D)
HistoSonics, Inc.
16305 36th avenue n.
suite 300
plymouth MN 55446
Manufacturer (Section G)
HistoSonics, Inc
16305 36th avenue n.
suite 300
plymouth MN 55446
Manufacturer Contact
leeanne swiridow
16305 36th avenue n.
suite 300
plymouth, MN 55446
+1(612)351-0361
MDR Report Key50847383
Report Number3027664504-2026-00044
Device Sequence Number18518580
Product Code QGM
UDI-Device Identifier00850006962006
UDI-Public00850006962006
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEDNTC1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale